# SDR DXTA2022092671100

- Difficulty date: September 25, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 3,032 hours, 1,992 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 623840534
- Part serial: 0923
- Condition: Defective
- Location: Zone 100
- Stage of operation: TO
- How discovered: L
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS: WHEN FLAP RETRACTION WAS ATTEMPTED AFTER TAKEOFF, AMBER FLAPS FAIL CAS MESSAGE ILLUMINATED. FLAP HANDLE WAS AT UP AND FLAPS WERE INDICATING AT 1. FLAPS ARE IN THE FLAPS 1 POSITION. QRH PROCEDURE WAS ACCOMPLISHED BUT, DID NOT CLEAR THE ALFUNCTION.  PERFORMED ARES DOWNLOAD AND SENT DATA TO TEXTRON, CHECKED CMC FOR FAULT, NO FAULTS LOGGED IN HISTORY, CHECKED CAS HISTORY SCREEN AND FOUND TWO FLAP FAIL MESSAGES POSTED ON 9/25/22 BOTH INDICATE ALERT ID2787, CHECKED M/M FOR FAULT ISOLATION AND FOUND NO GUIDANCE, CHECKED FCU AN SCREEN AND FOUND BIT 2 AND 6 LOGGED NOT CONFIDENT THESE FAULTS ARE ACTIVE BECOUSE THEY HAVE BEEN LOGGED FOR A LONG TIME ACCORDING TO ARES DATA, RESETT BIT CODES AND RAN FLAPS THRU TWO FULL CYCLES WITH NO FAILURES, NO BIT CODES RETURNED, RECEIVED HISTORY FROM NJA AMCC SHOWING 6 PREVIOUS FLAP FAILS DATING BACK TO 7/22/22, DOWNLOADED ARES FILES FOR CURRENT AND PREVIOUS FAILURES, REVIEWED ARES ON PC, DATA SHOWED ALL PREVIOUS AND CURRENT FLAP FAILS HAPPENED IN THE AIR WHEN FLAPS WERE SELECTED FROM 1 TO 0, ALL OCURANCES SHOWED FLAPS WERE COMMANDED TO MOVE FROM 1 TO 0 WITH HIGH AMP SPIKE ON LEFT GEN WITH NO FLAP MOVEMENT, CONTACTED TEAM 680 SUPPORT LINE AND TALKED TO BRYAN AFTER HE REVIEWED ARES DATA, HIS RECOMENDATION WAS TO VERIFY PROPER FLAP OPERATION AND CHECK FOR ANY SIGNS OF FLAP MECHANICAL ISSUES, RAN FLAPS THRU 25 CYCLES CONTINUOSLY WITH NO FAILURES AND IMMEDIATLY CHECKED TEMP OF ALL 12 ACTUATORS AND ALL FLEX DRIVE CABLES USING LASER THERMOMETER, ALL TEMPS WERE UNIFORM RANGING FROM 87-92 DEG F, NO SIGNS OF BINDING OR OBSTRUCTION, PERFORMED GENERAL VISUAL INSPECTION OF ALL FLAP TRACKS AND ROLLERS, NO DEFECTS NOTED. CHECKED BIT CODES AGAIN AND NO CODES FLAGGED. 9/26/22 D.P PERFORMED 10 MORE FULL FLAP CYCLES WITH NO FAILURES, CONTACTED NJA AMCC AND ASKED IF THEIR REP WOULD REVIEW ARES DATA FOR ANY FURTHER GUIDANCE, WAS ADVISED THAT THEIR REP OBSERVED FLAP POWER RELAY WAS INTERMITTENTLY SHOWING OPEN AND CLOSED AT TIMES
